The value-distribution of lacunary series and a conjecture of Paley
Annales de l'Institut Fourier, Volume 31 (1981) no. 1, p. 135-156

The purpose of this paper is to establish a theorem which answers a conjecture of Paley on the distribution of values of Hadamard lacunary series and which is useful to study the Peano curve property of such series.

Le but de cet article est d’établir un théorème qui répond à une conjecture de Paley sur la distribution des valeurs des séries lacunaires à la Hadamard et qui est utile pour étudier la propriété de courbe de Peano de telles séries.

@article{AIF_1981__31_1_135_0,
     author = {Murai, Takafumi},
     title = {The value-distribution of lacunary series and a conjecture of Paley},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Louis-Jean},
     address = {Gap},
     volume = {31},
     number = {1},
     year = {1981},
     pages = {135-156},
     doi = {10.5802/aif.820},
     zbl = {0437.30021},
     mrnumber = {82k:30002},
     language = {en},
     url = {http://www.numdam.org/item/AIF_1981__31_1_135_0}
}
Murai, Takafumi. The value-distribution of lacunary series and a conjecture of Paley. Annales de l'Institut Fourier, Volume 31 (1981) no. 1, pp. 135-156. doi : 10.5802/aif.820. http://www.numdam.org/item/AIF_1981__31_1_135_0/

[1] J.M. Anderson, Boundary properties of analytic functions with gap power series, Quart. J. Math. Oxford, (2) 21 (1970), 247-256. | Zbl 0209.37801

[2] K.G. Binmore, R. Hornblower, Boundary behaviour of functions with Hadamard gaps, Nagoya Math. J., 48 (1972), 173-181. | MR 47 #7036 | Zbl 0244.30029

[3] I.L. Chang, On the zeros of power series with Hadamard Gaps-Distribution in sectors, Trans. of the Amer. Math. Soc., 178 (1973), 393-400. | MR 47 #3646 | Zbl 0229.30009

[4] W.H.J. Fuchs, On the zeros of power series with Hadamard gaps, Nagoya Math. J., 29 (1967), 167-174. | MR 35 #1780 | Zbl 0172.36902

[5] W.H.J. Fuchs, Topics in Nevanlinna theory, Proc. NRL Conference on classical function theory, Math. Rec. Center, Naval Research Laboratory, Washington, D.C., 1970, 1-32. | MR 48 #11511 | Zbl 0294.30021

[6] J.P. Kahane, Lacunary Taylor and Fourier series, Bull. Amer. Math. Soc., 70 (1964), 199-213. | MR 29 #223 | Zbl 0121.30102

[7] J.P. Kahane, G. Weiss, M. Weiss, On lacunary power series, Arkiv för Math., B.5 No 1 (1963), 1-26. | MR 32 #7716 | Zbl 0134.05701

[8] T. Murai, Sur la distribution des valeurs des séries lacunaires, J. of the London Math. Soc. (2), 21 (1980), 93-110. | MR 81g:30004 | Zbl 0449.30017

[9] T. Murai, Une conjecture de Paley sur séries de Taylor lacunaires, C.R.A.S., Paris, t. 290 (2 juin 1980), 947-948. | MR 81j:30006 | Zbl 0443.30001

[10] R.E.A.C. Paley, On lacunary power series, Proc. Nat. Acad. Sci. U.S.A., 19 (1933), 271-272. | JFM 59.0320.03 | Zbl 0006.19705

[11] R. Salem, A. Zygmund, Lacunary power series and Peano curves, Duke J. of Math., 12 (1945), 569-578. | MR 7,378c | Zbl 0060.20402

[12] M. Weiss, Concerning a theorem of Paley on lacunary trigonometric series, Acta Math., 102 (1959), 225-238. | MR 22 #8109 | Zbl 0091.06702

[13] G. Weiss, M. Weiss, On the Picard property of lacunary power series, Studia Math., 22 (1963), 221-245. | MR 26 #2588 | Zbl 0111.27202

[14] A. Zygmund, Trigonometric series I, II, Cambridge, 1959. | Zbl 0085.05601